# SDR ASOA20161201007

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 27,245 hours, 33,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C WAS IN FOR A ROUTINE INSPECTION WHEN INSPECTION FOUND THE EMERGENCY STRIP AT ROLL 19 INOP. MAINTENANCE R&R THE LIGHT STRIP IAW AMM 33-50-12; OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
